Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/45547
Title: Lelievre's tarsometatarsectomy in treatment of pes cavus
Authors: Jimenez Diaz, J. F. 
Garces Martin, G. 
Navarrete Gil, F.
Garcia Marcos, M. E.
Issue Date: 1982
Publisher: 0304-5056
Journal: Revista Espanola de Cirugia Osteoarticular
URI: http://hdl.handle.net/10553/45547
ISSN: 0304-5056
Source: Revista Espanola de Cirugia Osteoarticular[ISSN 0304-5056],v. 17, p. 113-116
Appears in Collections:Artículos
Show full item record

Page view(s)

3
checked on Mar 28, 2020

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.